Authors: Žunić, D.
Žunić, Joviša 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Measuring shape rectangularity
Journal: Electronics Letters
Volume: 47
Issue: 7
First page: 441
Last page: 442
Issue Date: 2011
Rank: M22
ISSN: 0013-5194
DOI: 10.1049/el.2011.0020
Abstract: 
A new method for measuring shape rectangularity is introduced. The new shape measure is invariant with respect to similarity transformations, ranges over the interval (0,1] and picks the value 1 if and only if the measured shape is a rectangle. The measure is theoretically well founded and has a clear geometric meaning, i.e. it indicates how the shape considered differs from a rectangle. So, the measure behaviour can be predicted to some extent, which is always an advantage.
Publisher: The Institution of Engineering and Technology

Show full item record

SCOPUSTM   
Citations

4
checked on Apr 3, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.